# SDR SWAA097931

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 69,432 hours, 62,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT EMERGENCY EXIT SIDEWALL SIGN LIGHT INOP.  RELAMPED SIGN PER MM.
